# SDR HALA9800040

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AP
- Make and model: Doug DC-9-51
- Aircraft serial: 47658
- Engine: Pwa JT8D17
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: C, D

## Discrepancy

HNL - FLT 158 - ON TAKEOFF ROLL FROM HNL, THE NR 2 ENGINE TURBINE CAME APART.  IN PROCESS OF INSPECTING A/C FOR DAMAGE AND CHANGING OUT THE NR 2 ENGINE.  (M)
